# SDR HEEA954955

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Defective
- Location: Dual Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR WARNING HORN WILL NOT MUTE WHEN REDUCED TO IDLE.
